# SDR CHQA201000067

- Difficulty date: March 29, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 21,189 hours, 15,610 cycles
- Engine: Allsn AE3007A
- Engine time: 20,249 hours, 17,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT EMERGENCY EXIT LIGHT WAS FOUND TO BE DIM WHEN ILLUMINATED.  MAINTENANCE REPLACED THE NR 5 EMERGENCY LIGHT DC/AC INVERTER IAW EMB 140 AMM 33-50-11.
